# SDR FDKA200608220

- Difficulty date: August 22, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N803LR
- Make and model: Dhav DHC8102
- Aircraft serial: 322
- Aircraft time: 28,417 hours, 38,647 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6187 JFK.  CAPTAIN REPORTED EMERGENCY EXIT SIGN ABOVE GALLEY ON CEILING DOES NOT ILLUMINATE.  MAINTENANCE RE-PINNED THE CONNECTOR, ACFT CONTINUED OPERATIONS.
